Severe cutaneous presentation of hydralazine-induced ANCA vasculitis without renal or pulmonary involvement, complicated by DIC.
Аннотация
Hydralazine is a common arterial vasodilator used in the management of congestive heart failure and hypertension. It can be associated with drug-induced lupus and less commonly antineutrophil cytoplasmic antibody (ANCA) associated vasculitis (AAV). Drug-induced AAV typically has a favourable long-term prognosis. It is not commonly associated with primary skin involvement, as most cases also have notable kidney and lung disease. Cases with isolated skin findings are rare. We present a rare case of a 60-year-old woman on long-term hydralazine who presented with AAV with primary skin and mucosal involvement, in the form of diffuse bullous and ulcerative lesions, which posed a diagnostic challenge. Her hospital course was marked by several complications including disseminated intravascular coagulation. She required intensive therapy with high-dose steroids, plasmapheresis and rituximab. She tolerated immunosuppression well and with multidisciplinary supportive care, she recovered well and was able to be discharged from the hospital.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.